Alert archive / Tennessee / Tornado Warnings in 2014
Tornado Warning 70, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Oct 13, 2014, 3:42 PM CDT for 5 counties in Tennessee. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 3:42 PM CDT (20:42 UTC)
- Expired
- Oct 13, 2014, 4:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 141 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 3:56 PM CDT | HAIL 1.25 | 1 N Milledgeville, TN | HALF DOLLAR SIZE HAIL HWY 22 ONE MILE NORTH OF MILLEDGEVILLE. |
| Oct 13, 4:18 PM CDT | TSTM WND DMG | Sardis, TN | MULTIPLE TREES AND POWER LINES DOWN IN SARDIS TENNESSEE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 12:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
155 WFUS54 KMEG 132042 TORMEG TNC023-039-071-077-109-132115- /O.NEW.KMEG.TO.W.0070.141013T2042Z-141013T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 342 PM CDT MON OCT 13 2014 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN DECATUR COUNTY IN TENNESSEE... EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 415 PM CDT * AT 340 PM CDT...WEATHER SPOTTERS REPORTED A TORNADO EARLIER NEAR RAMER WHICH DOPPLER RADAR IS CURRENTLY TRACKING NEAR ADAMSVILLE...OR 8 MILES WEST OF SAVANNAH...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH. THIS WARNING ALSO INCLUDES AREAS NEAR PINE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT. && LAT...LON 3553 8833 3542 8801 3510 8836 3521 8855 TIME...MOT...LOC 2040Z 217DEG 36KT 3524 8837 $$ ZDM/JPM3
2 follow-up statements
315 WWUS54 KMEG 132055 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 355 PM CDT MON OCT 13 2014 TNC023-039-071-077-109-132115- /O.CON.KMEG.TO.W.0070.000000T0000Z-141013T2115Z/ CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN- 355 PM CDT MON OCT 13 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN MCNAIRY...SOUTH CENTRAL HENDERSON...NORTHWESTERN HARDIN...SOUTHWESTERN DECATUR AND EAST CENTRAL CHESTER COUNTIES... AT 330 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR RAMER AND DOPPLER RADAR CONTINUES TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SIBLEY...OR 9 MILES NORTH OF SAVANNAH...MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRUMP... SALTILLO...MILLEDGEVILLE...FIVE FORKS...MONTGOMERY...DUNBAR...BATH SPRINGS...THURMAN...PLEASANT GROVE...SWIFT...CERRO GORDO...HINKLE... SIBLEY AND RIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT. && LAT...LON 3519 8830 3528 8846 3553 8833 3542 8801 TIME...MOT...LOC 2054Z 217DEG 36KT 3535 8827 $$ JPM3/ZDM
544
WWUS54 KMEG 132109
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT MON OCT 13 2014
TNC023-109-132117-
/O.CAN.KMEG.TO.W.0070.000000T0000Z-141013T2115Z/
CHESTER TN-MCNAIRY TN-
409 PM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR NORTHEASTERN MCNAIRY AND EAST CENTRAL
CHESTER COUNTIES IS CANCELLED...
AT 407 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.
LAT...LON 3534 8814 3543 8836 3544 8836 3553 8833
3542 8801
TIME...MOT...LOC 2107Z 217DEG 36KT 3545 8817
$$
TNC039-071-077-132115-
/O.CON.KMEG.TO.W.0070.000000T0000Z-141013T2115Z/
DECATUR TN-HARDIN TN-HENDERSON TN-
409 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN HENDERSON...NORTH CENTRAL HARDIN AND SOUTHWESTERN
DECATUR COUNTIES...
AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PLEASANT GROVE...
OR 16 MILES NORTH OF SAVANNAH...MOVING NORTHEAST AT 40 MPH.
SPOTTERS REPORTED HALF DOLLAR SIZED HAIL AND IN MILLEDGEVILLE AT
356PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALTILLO...
FIVE FORKS...MONTGOMERY...DUNBAR...BATH SPRINGS...THURMAN...PLEASANT
GROVE...SWIFT AND HINKLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.
&&
LAT...LON 3534 8814 3543 8836 3544 8836 3553 8833
3542 8801
TIME...MOT...LOC 2107Z 217DEG 36KT 3545 8817
$$
ZDM/JPM3What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:42 PM CDT, 1 hour earlier.
Area forecast discussion, Oct 13, 2:42 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
242 PM CDT MON OCT 13 2014
.DISCUSSION...
THE FOCUS REMAINS ON THE ONGOING SEVERE THUNDERSTORM THREAT
INCLUDING THE POSSIBILITY OF TORNADOES. THE SQUALL LINE HAS MOVED
EAST OF THE MISSISSIPPI RIVER AND THUS THE REMAINING SEVERE THREAT
IS MAINLY CONFINED TO NORTH MISSISSIPPI AND WEST TENNESSEE. AT ITS
CURRENT SPEED THE SQUALL LINE SHOULD MOVE INTO MIDDLE TENNESSEE
AND NORTH ALABAMA BETWEEN 6 AND 7 PM. AS THE LINE PASSES TO THE
EAST OF ANY AREA...THE SEVERE THREAT SHOULD COME TO AN END. THE
REMAIN THREAT ALONG THE SQUALL LINE WILL BE DAMAGING STRAIGHT LINE
WINDS...ALTHOUGH BRIEF...USUALLY WEAK...TORNADOES SOMETIMES OCCUR
ALONG THESE BOUNDARIES. ADDITIONAL THUNDERSTORMS HAVE BEGAN TO
DEVELOP AHEAD OF THE SQUALL LINE IN NORTH CENTRAL AND NORTHEAST
MISSISSIPPI. THESE STORMS STAND THE GREATEST THREAT OF DEVELOPING
A TORNADO.
RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR HAVE BEEN
COMMON ALONG THE SQUALL LINE. SOME URBAN AND SMALL STREAM
FLOODING IS POSSIBLE...MAINLY IN LOW LYING AND POORLY DRAINED
AREAS.
TOMORROW...EXPECT SHOWERS TO CONTINUE AND TEMPERATURES WILL TURN
MUCH COOLER. NO STRONG OR SEVERE STORMS ARE EXPECTED. TEMPERATURES
WILL WARM A FEW DEGREES EACH DAY DURING THE UPCOMING WORK WEEK AND
RAIN CHANCES WILL DIMINISH. NO RAIN IS EXPECTED WEDNESDAY NIGHT
THROUGH THE WEEKEND.
30
&&
.AVIATION
18Z TAF CYCLE
CURRENT VFR CEILINGS WILL LOWER TO IFR/MVFR LEVELS THIS AFTERNOON
AND REMAIN THERE FOR MUCH OF THE FORECAST PERIOD. A LINE OF
THUNDERSTORMS IS MOVING THROUGH WESTERN SECTIONS OF THE FORECAST
AREA AT THIS TIME AND WILL CONTINUE TO MOVE EAST DURING THE
AFTERNOON HOURS. VISIBILITIES WILL LOWER TO MVFR LEVELS AT TIMES
IN THE STRONGER THUNDERSTORMS. SOME ADDITIONAL SHOWERS ARE POSSIBLE
TONIGHT AND TUESDAY MORNING MAINLY OVER NORTHERN SECTIONS OF THE
FORECAST AREA. WINDS WILL BE MAINLY FROM THE SOUTHWEST AT 15 TO 25
KNOTS WITH HIGHER GUSTS DURING THE AFTERNOON BEFORE DIMINISHING TO
AROUND 10 KNOTS TONIGHT.
ARS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.
&&Hazardous weather outlook, Oct 13, 2:10 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 210 PM CDT MON OCT 13 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142115- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 210 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE ENTIRE MIDSOUTH. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE MIDSOUTH THIS AFTERNOON ONLY AREAS EAST OF THE MISSISSIPPI RIVER ARE EXPECTED TO BE IMPACTED THIS AFTERNOON. THE LINE IS EXPECTED REACH THE TENNESSEE RIVER AND ALABAMA STATE LINE AROUND 5 OR 6 PM. AS THE LINE PASSES...IT SHOULD MARK THE END OF ENHANCED SEVERE THREAT. HOWEVER IF INDIVIDUAL INDIVIDUAL THUNDERSTORMS DEVELOP AHEAD OF THE MAIN LINE...SEVERE WEATHER CONDITIONS COULD OCCUR EARLIER IN THE DAY ACROSS ANY PORTION OF THE MIDSOUTH. THE MAIN THREAT WILL BE DAMAGING WINDS WITH SIGNIFICANT WIND GUSTS OF GREATER THAN 60 MPH POSSIBLE. TORNADOES WILL ALSO BE POSSIBLE ESPECIALLY IN ANY DISCRETE CELLS THAT DEVELOP AHEAD OF THE MAIN LINE OF STORMS ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND EXTREME WEST TENNESSEE. LARGE HAIL IS A SECONDARY THREAT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. TWO INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABLY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, Oct 13, 2:48 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
10/13/2014 DYER TN LAW ENFORCEMENT
DAMAGE TO ROOF AT KROGER ON LAKE ROAD. TREES DOWN AND
ROADS BLOCKED AT OWEN DRIVE AND PENNELL LANE.
&&
ZEILocal storm report, Oct 13, 2:52 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
10/13/2014 DYER TN LAW ENFORCEMENT
POSSIBLE TORNADO WITH PATH ONE QUARTER MILE LONG BY 200
FEET WIDE IN DYERSBURG REPORTED BY LAW ENFORCEMENT.
&&
ZEILocal storm report, Oct 13, 3:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST SAMBURG 36.38N 89.35W
10/13/2014 E0 MPH OBION TN PUBLIC
PUBLIC REPORTS WINDS GUSTING TO 60 MPH AT SAMBURG
TENNESSEE.
&&
ZEILocal storm report, Oct 13, 3:19 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO 5 NNE SAMBURG 36.45N 89.32W
10/13/2014 OBION TN LAW ENFORCEMENT
DAMAGE TO STRUCTURES ON B JOHNSON RD. NO INJURIES
REPORTED.
&&
ZEILocal storm report, Oct 13, 3:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO RAMER 35.07N 88.62W
10/13/2014 MCNAIRY TN FIRE DEPT/RESCUE
EMS RADIO TRAFFIC REPORTS TORNADO IN RAMER.
&&
ZEILocal storm report, Oct 13, 3:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG HENNING 35.67N 89.57W
10/13/2014 LAUDERDALE TN UNKNOWN
TREES AND POWER LINES DOWN ON WHY 87. SEVERAL HOMES WITH
DAMAGE ON JOE BARFIELD ROAD. FROM SOCIAL MEDIA.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 12:29 AM CDT | Special Weather Statement | MEG | Weakley | 31 min |
| Oct 13, 3:54 AM CDT | Flash Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 15 hr |
| Oct 13, 12:43 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| Oct 13, 1:32 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 28 min |
| Oct 13, 1:58 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 32 min |
| Oct 13, 2:30 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 30 min |
| Oct 13, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 31 min |
| Oct 13, 3:22 PM CDT | Tornado Warning | MEG | Chester, Hardin, McNairy | 23 min |
| Oct 13, 4:06 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 24 min |
| Oct 13, 4:27 PM CDT | Tornado Warning | MEG | Decatur | 18 min |
| Oct 13, 4:43 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 32 min |
Nearby
Tornado Warnings in Tennessee, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.